Pacific Journal of Mathematics

Metric components of continuous images of ordered compacta.

Joseph N. Simone

Article information

Pacific J. Math., Volume 69, Number 1 (1977), 269-274.

First available in Project Euclid: 8 December 2004

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 54F20


Simone, Joseph N. Metric components of continuous images of ordered compacta. Pacific J. Math. 69 (1977), no. 1, 269--274.

Export citation


  • [1] Z. Frolk, Concerning topological convergence of sets, Czechoslovak Math. J., 10 (85)(1960), 168-180.
  • [2] J. G. Hocking and G. S. Young, Topology, Addison-Wesley Publishing Co.,Reading, 1961.
  • [3] S. Mardesie, Continuous images of ordered compacta and a new dimensionwhich neglects metric subcontinua, Trans. Amer. Math. Soc, 121 (1966),424-433.
  • [4] S. Mardesie, On the Hahn-Mazurkiewicz problem in non-metric spaces, General Topology and its Relation to Modern Analysis and Algebra II (1967),248-255.
  • [5] S. Mardesic and P. Papic, Continuous images of ordered compacta, Glasnik Mat.- Fiz. Astronom., 17 (1962), 3-25.
  • [6] B. J. Pearson, Mapping arcs and dendritic spaces onto netlike continua, Coll. Math., 34 (1975),39-48.
  • [7] J. N. Simone, Continuous images of ordered compacta and hereditarilylocally connected continua, submitted to Fund. Math.
  • [8] L. B. Treybig, Concerning continua which are continuous images of compact ordered spaces, Duke Math. J., 32 (1965), 417-422.
  • [9] A. J. Ward, Some properties of images of ordered compacta, with special reference to topological limits, unpublished.
  • [10] L. E. Ward, Jr., The Hahn-Mazurkiewicz theorem for rim-finite continua, General Topology and Appl., 6 (1976), 183-190.
  • [11] G. T. Whyburn, Analytic topology, Amer. Math. Soc. Colloq. Publ., 28 (1942).